# SDR AALA201803269010

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 31,932 hours, 12,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 100143036
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8 ABC  EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE EMERGENCY LIGHT CABLE IAW AMM 33-51-00.
